Access count of this item: 63

Files in This Item:
File Description SizeFormat 
0191-14.pdf144.52 kBAdobe PDFView/Open
Title: Extreme Values of an Implicit Function (不等式に関する研究)
Authors: MOCHIZUKI, NOZOMU
Author's alias: 望月, 望
Issue Date: Nov-1973
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 191
Start page: 84
End page: 86
URI: http://hdl.handle.net/2433/107244
Appears in Collections:Studies on Inequality

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.